Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child has fever and seizures, brain fever. What are the actual causes?

Hi Doc , My nephew took his vaccination recently. after 2 days he developed high temperature and got seizures for more than 3 times. when taken to hospital they told he got brain fever . what could be the actual causes for this ? and also please tell me whether it could be cured completely without any brain damage in future.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

I think from what ever you mentioned your baby is having infection what is called meningitis.

This could be because of various bacteria, viruses or tuberculosis.

This could be associated with complications but we should not loose hope and should hope for the best.

If such cases get immediate medical attention it can be treated better

Hope this helps
take care

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor